# SDR TRAX200801059

- Difficulty date: August 25, 2008
- Submitted: September 11, 2008
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 8,936 hours, 7,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801621 OPERATION 160 LT INBD AND OTBD 280 CLIPS AT LBL 9 ARE CRACKED.  THIS SDR WILL REMAIN OPEN PENDING MX DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.
